# SDR 99ZZZX3023

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 407050202115
- Condition: Corroded
- Location: Mlg Skid
- Component: A290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CROSSTUBE WAS REMOVED FROM SERVICE DUE TO AN INDICATION OF CORROSION IN THE AREA OF CROSS TUBE TO SKIDTUBE JUNCTURE.  FURTHER INVESTIGATION REVEALED EXCESSIVE CORROSION UNDER THE SADDLES.  THIS OPERATOR VIEWS THIS AS INADEQUATE MANUFACTURING AND REQUESTS SPECIAL WARRANTY CONSIDERATION.  ITEM WAS REPLACED WITH NEW.
